Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On Young hulls of convex curves in R^{2n}
Stockholm University, Faculty of Science, Department of Mathematics.
Moscow Oil and Gas Institute.
1998 (English)In: J. Geom., Vol. 63, no 1--2, 168- p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1998. Vol. 63, no 1--2, 168- p.
Identifiers
URN: urn:nbn:se:su:diva-20634OAI: oai:DiVA.org:su-20634DiVA: diva2:187160
Available from: 2007-11-28 Created: 2007-11-28 Last updated: 2011-01-14Bibliographically approved

Open Access in DiVA

No full text

Other links

http://www.math.su.se/~shapiro
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 10 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf